# SDR QXEA200500710

- Difficulty date: April 16, 2005
- Submitted: April 22, 2005
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4037
- Aircraft time: 9,674 hours, 10,518 cycles
- System (JASC): 2612 · Fire Detection
- Part: Relay
- Part number: JD4N
- Condition: Inoperative
- Location: Apu Fire Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDX - FLIGHT 403QX - THE MASTER WARNING AND CHECK FIRE DETECTION LIGHTS ILLUMINATED IN FLIGHT.  THE APU FIRE BOTTLE LOW LIGHT WAS ALSO ILLUMINATED AND STEADY AFTER RUNNING CHECK LIST.  THE BOTTLE LOW AND MASTER WARNING ILLUMINATED OFF AND ON FOR A WHILE AND THEN STAYED OFF.  UPON LANDING THE APU FIRE WOULD NOT TEST.  MAINTENANCE REMOVED AND REPLACED THE APU FIRE CONTROL RELAY AND PERFORMED OPERATIONAL TESTS OF THE APU FIRE DETECTION SYSTEM IAW 8-400 MM TASK 26-13-00-710-801.  OPS CHECK GOOD.  MTX ALSO CHECKED CONNECTORS ON APU FIRE BOTTLES, APU FADE AND RELAY BOX.  ALL CONNECTORS SECURE AND APU FIRE BOTTLE INDICATOR SHOWS GREEN LIGHT.  OK FOR SERVICE.
